# SDR CALA2022110203024

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 63,101 hours, 27,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS ILLUMINATED IN CABIN REPLACED AFT LIGHT PANEL PER  TASK 23-73-13-400-001-A - OPSCHECK NORMAL
